Ask an expert
Question

24 Aug 2011

throwing up
I been recently to a doctor, put me on pressure tablets cos of hypertension, and cholestrol med as it was 4.2! On top of this a stiff neck led to me being diagnosed with degenerative tissue diseas and yes I''m 30 years old! My new problem is when I take medication after meals and I just look at the tablet boxes, it causes me to wanna throw up! Then also I have a single dry cough that comes after I eat and when I cough I throw up!!! What should I do?? Book myself in with a physician or.........Please advise!
Answer 371 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Yusuf

You have to consult a gastroenterologist for a gastroscopy and barium meal, to evaluate if you have a gastric ulcer or reflux gastritis.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.